# SDR CA111226004

- Difficulty date: December 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Signal Cond Unit
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) DURING T/O ROLL, THE NR 2 ENGINE AUTOFEATHERED. THE T/O WAS ABORTED AND THE ACFT RETURNED TO THE RAMP.  TROUBLESHOOTING FOUND A FAULTY TORQUE SIGNAL CONDITIONER, WHICH WAS REPLACED BEFORE THE ACFT WAS RETURNED TO SERVICE. MFG RECOMMENDS THE SDR BE CLOSED ON THE BASIS OF THE FOLLOWING INFORMATION.
